I had sex around 3 a.m. Sep 7 and put this in on the Plan B timer on the website and it says I still have about 27 hours left to take it. I plan on going tomorrow to get it, but I'm kind of nervous about the side effects. How long do they last and is the cramping really that bad?
You need to take it RIGHT AWAY! The longer you wait, the more likely Plan B is to fail, and you might wind up pregnant.
The side-effects aren't that bad, from my experience. All it does is force your body to re-set your cycle by making you menstruate very soon after taking the pill (and also has hormones that prevent implantation etc). It's no worse than PMS or getting your normal period in most cases. There can be nausea, vomiting, and some cramping, but nothing major.
Please don't let the side-effects prevent you from taking this pill immediately. You really should take it ASAP after unprotected sex.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2011 • 1 answer
Posted 8 Dec 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 5 May 2016 • 0 answers
Posted 23 Jul 2016 • 0 answers